# SDR 96ZZZX191

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5071W
- Make and model: Piper PA-28-150
- Aircraft serial: 2880
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Broke
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL LINES FROM TANK TO AIRFRAME WERE SHOWING AGE.  WHILE PULLING TANKS, BOTH FUEL LINES SNAPPED.  NO CORROSION WAS FOUND ON SPAR OR TANKS.  SUBMITTER STATED THESE FUEL LINES HAVE TO BE CHECKED BY MIRROR.
